# SDR CA070131007

- Difficulty date: January 28, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 19,442 hours
- Engine: Garrtt TPE33110UG
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1379628C401
- Part serial: A144875
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTION, WINDOW WAS FOUND TO BE DELAMINATING AT THE CENTER OF THE BOTTOM EDGE. WINDOW WAS REPLACED. (TC NR 20070131007)
